Is it possible to stop an anaphylactic shock with adrenaline?

It's possible. Adrenalin or Epinephrine is the treatment of choice for severe allergic reactions including anaphylaxis with or without shock. The key to effectiveness is early treatment. People with asthma are at higher risk for severe allergic reactions. There is Epipen and now Auvi-Q for self injectable epinephrine.

Related Questions

Why do we administer adrenaline im instead of IV in case of an anaphylactic shock? And why can't adr be given in a hypovolemic shock?

Both. The IV dose needs to be very diluted vs the im. The im dose can be given faster without any preparation prior whereas the IV dose needs time to set up and requires cardiac monitoring. Since time is of the essence, the im dose gets there sooner. Read more...

How to treat anaphylactic shock if I'm on propranolol for WPW? Was warned I couldn't use Epipen (epinephrine) but concerned if I have reaction

Had anaphylaxis? If you have suffered anaphylaxis, first see an allergist and have him/her discuss with your cardiologist changing propranolol to another anti-arrhythmic drug. There are medications that will be effective for anaphylaxis in patients who are on propranolol, If you haven't suffered from anaphylaxis and have no life-threatening allergies, stop worrying. Read more...

If someone was going into anaphylaxis shock, and no epinephrine was available and emt was 15mins away what could one do to keep the victim alive?

Serious situation. The patient should be placed on his back with legs elevated. If necessary, CPR should be administered. If MAST (Military Anti-Shock Trousers) pants are available, they should be used. Read more...
Steroidantihistame. AS Dr. Michael Zacharisen suggests you need to deal with physical shock. In addition, a large dose of any glucocorticoid such as prednisone, or decadron should be given, if available. Have them chew the pills for faster absorption, and antihistamines like Benadryl in normal doses can help. Pseudoephedrine, while not recommended if you have these other medications, can help sustain blood pressure. Read more...

What does ER do if a patient with heart disease and tachycardia has anaphylaxis shock? Do they still give epinephrine injection?

Usualloy yes. Tachycardia is frequently caused by anaphylaxis. The only drug that truly treats the condition is epinephrine. Therefore, the drug should still be used in patients with heart disease. However, a good way of reducing the danger from the medication is to give lower initial doses, e.g. A pediatric dose of 0.15mg im, which can be repeated every 10 minutes as necessary. Read more...

How does adrenaline work to treat anaphylaxis?

Multiple effects. Adrenaline (epinephrine) improves heart functioning increasing blood flow, opens narrowed breathing passages in the windpipe and lungs, and reduces leakage of small blood vessels in the skin and gut maintaining blood pressure. Epinephrine is the only medication we have that slows the mast cell release of the biochemicals causing anaphylaxis. All other drugs block their effects. Read more...
Epinephrine.... Will 1)constrict blood vessels, which raises blood pressure, 2) increase the heart rate, which raises cardiac output, 3) slows vascular leakage associated with anaphylaxis. Read more...